Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




180 Publications

2020 | Book Chapter | IST-REx-ID: 74 | OA
A. Akopyan and R. Karasev, “Gromov’s waist of non-radial Gaussian measures and radial non-Gaussian measures,” in Geometric Aspects of Functional Analysis, vol. 2256, B. Klartag and E. Milman, Eds. Springer Nature, 2020, pp. 1–27.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7460 | OA
K. Ölsböck, The hole system of triangulated shapes. IST Austria, 2020.
View | Files available | DOI
 
2020 | Journal Article | IST-REx-ID: 7554 | OA
H. Edelsbrunner and A. Nikitenko, “Weighted Poisson–Delaunay mosaics,” Theory of Probability and its Applications, vol. 64, no. 4, pp. 595–614, 2020.
View | DOI | Download Preprint (ext.) | arXiv
 
2020 | Journal Article | IST-REx-ID: 7567 | OA
A. Choudhary, S. Kachanovich, and M. Wintraecken, “Coxeter triangulations have good quality,” Mathematics in Computer Science, 2020.
View | Files available | DOI
 
2020 | Preprint | IST-REx-ID: 7568 | OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of the PL-approximation of isomanifolds,” EUROCG 2020. .
View | Download Preprint (ext.)
 
2020 | Journal Article | IST-REx-ID: 7666 | OA
H. Edelsbrunner and K. Ölsböck, “Tri-partitions and bases of an ordered complex,” Discrete and Computational Geometry, 2020.
View | DOI | Download Published Version (ext.)
 
2020 | Journal Article | IST-REx-ID: 7791 | OA
A. Akopyan and R. Karasev, “When different norms lead to same billiard trajectories?,” European Journal of Mathematics, 2020.
View | Files available | DOI | arXiv
 
2020 | Journal Article | IST-REx-ID: 7905 | OA
A. Brown and B. Wang, “Sheaf-theoretic stratification learning from geometric and topological perspectives,” Discrete & Computational Geometry, 2020.
View | DOI | Download Published Version (ext.) | arXiv
 
2020 | Thesis | IST-REx-ID: 7944 | OA
Z. Masárová, Reconfiguration problems. IST Austria, 2020.
View | Files available | DOI
 
2020 | Conference Paper | IST-REx-ID: 7952 | OA
J.-D. Boissonnat and M. Wintraecken, “The topological correctness of PL-approximations of isomanifolds,” in 36th International Symposium on Computational Geometry, Zürich, Switzerland, 2020, vol. 164, p. 20:1-20:18.
View | Files available | DOI
 

Search

Display / Sort

Citation Style: IEEE

Export / Embed